MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT

NATUS NEURO INCORPORATED CAMINO ICP; CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT
Model Number 1104L
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Dhr review shows no anamolies.
 
Event or Problem Description
Catheter failed after installation, requiring a new one.

Brand Name
CAMINO ICP
Common Device Name
CAMINO ICP MONITORING CATHETER W/ LICOX BOLT FIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8533472
Report Number3010611950-2019-00023
Device Sequence Number16577251
Product Code GWM
UDI-Device Identifier10381780023661
UDI-Public10381780023661
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model Number1104L
Device Catalogue Number1104L
Device Lot Number111D00376228
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR